# SDR AALA20100502NRT01

- Difficulty date: May 2, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 41,997 hours, 5,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER ADJACENT TO JUMPSEAT 4LC IS MISSING.  REPLACED LENS FOR JUMPSEAT 4LC.  OPS CHECKED NORMAL.
